Следене
Hacène Djellout
Hacène Djellout
Laboratoire de Mathématiques Blaise Pascal, Université Clermont Auvergne
Потвърден имейл адрес: uca.fr - Начална страница
Заглавие
Позовавания
Позовавания
Година
Transportation cost-information inequalities and applications to random dynamical systems and diffusions
H Djellout, A Guillin, L Wu
3152004
Moderate deviations for martingale differences and applications to φ-mixing sequences
H Djellout
Stochastics and Stochastic Reports 73 (1-2), 37-64, 2002
412002
Moderate deviations for Markov chains with atom
H Djellout, A Guillin
Stochastic processes and their applications 95 (2), 203-217, 2001
342001
Large and moderate deviations for estimators of quadratic variational processes of diffusions
H Djellout, A Guillin, L Wu
Statistical Inference for Stochastic Processes 2 (3), 195-225, 1999
311999
Deviation inequalities, moderate deviations and some limit theorems for bifurcating Markov chains with application
SV Bitseki Penda, H Djellout, A Guillin
302014
Moderate deviations of empirical periodogram and non-linear functionals of moving average processes
H Djellout, A Guillin, L Wu
Annales de l'IHP Probabilités et statistiques 42 (4), 393-416, 2006
262006
Moderate deviations for the Durbin–Watson statistic related to the first-order autoregressive process
SVB Penda, H Djellout, F Proïa
ESAIM: Probability and Statistics 18, 308-331, 2014
172014
Lipschitzian norm estimate of one-dimensional Poisson equations and applications
H Djellout, L Wu
Annales de l'IHP Probabilités et statistiques 47 (2), 450-465, 2011
172011
Deviation inequalities and moderate deviations for estimators of parameters in bifurcating autoregressive models
SV Bitseki Penda, H Djellout
Annales de l'IHP Probabilités et statistiques 50 (3), 806-844, 2014
162014
Large and moderate deviations for moving average processes
H Djellout, A Guillin
Annales de la Faculté des sciences de Toulouse: Mathématiques 10 (1), 23-31, 2001
162001
Estimation of the realized (co-) volatility vector: Large deviations approach
H Djellout, A Guillin, Y Samoura
Stochastic Processes and their Applications 127 (9), 2926-2960, 2017
92017
Large and moderate deviations of realized covolatility
H Djellout, Y Samoura
Statistics & Probability Letters 86, 30-37, 2014
82014
Propagation of epistemic uncertainty in queueing models with unreliable server using chaos expansions
K Bachi, C Chauvière, H Djellout, K Abbas
Communications in Statistics-Simulation and Computation 50 (4), 1039-1061, 2021
72021
Unicité dans Lp d’opérateurs de Nelson
H Djellout
Preprint, 1997
71997
An efficient spectral method for the numerical solution to some classes of stochastic differential equations
C Chauvière, H Djellout
Mathematical Methods in the Applied Sciences 44 (7), 5888-5907, 2021
52021
Moderate deviations for the Durbin-Watson statistic related to the first-order autoregressive process. arXiv 1201.3579
V Bitseki Penda, H Djellout, F Proıa
Submitted for publication, 2012
52012
Lp-uniqueness for one-dimensional diffusions
H Djellout
Mémoire de DEA, Université Blaise Pascal, 1997
51997
Principe de déviations modérées pour le processus empirique fonctionnel d'une chaı̂ne de Markov
H Djellout, A Guillin
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 330 (5), 377-380, 2000
42000
Large deviations of the realized (co-) volatility vector
H Djellout, A Guillin, Y Samoura
arXiv preprint arXiv:1411.5159, 2014
32014
Moderate deviations of functional of Markov Processes
SVB Penda, H Djellout, L Dumaz, F Merlevède, F Proïa
ESAIM: Proceedings 44, 214-238, 2014
22014
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20